What are these lesions?

86 year old patient, Atrial Fibrillation, medicated with Ribaroxaban 20 mg per day, and Hypertension. He came with the complaint of 2 weeks pain on the left leg. Started just at knee level so he went to a private clinic where he had an arthrocentesis, he was medicated with Cefalexin and diclofenac. After two days the pain restarted and increase in all the leg. We made a Doppler ultrasound that doesn't reveal anything important. X-ray doesn't show any signs of Hemarthrosis. Diagnosis? Treatment?

1 Like

LikeAnswersShare
Pt is on anticoagulants Lesion seen is subcutaneous bleeding Aged pt probably is a c/o OA with effusion hence clinician may have thought of artherocentasis Now absolute rest to knee Icepacks Strapping of knee For tab eterocoxib 90mg 1bd Or naproxen 500mg 1tds
Thanx dr Dinesh Gupta
0

View 2 other replies

Drug induced capillary bleeding. Stop medication. Cold compression. Antiinflammatory orally sos . Needs further investigation and evaluation to conclude.
Thanks Dr Pushkar Bhomia
0

View 2 other replies

It’s duo to Ribaroxaban Known for bleeding It’s capillary bleeding Antiinflamatory agents Stop medication Goes away on its own
SUGGESTIVE. A DRUG INDUCED THROMBOCYTOPENIA.. ..CAPILLARY BLEEDING
Osteoarthritis Nsaid orally Vit D3 Physiotherapy
Heparin induced thrombocytopenia
It seems to be the case of PYODERMA GAGRENOSUM...,an autoimmune diseaae..

Cases that would interest you